Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 42, NWS Kansas City, MO

May 20, 2015Cass County, Henry County, Johnson County, Missouri

NWS Kansas City, MO issued this river flood warning at May 20, 2015, 9:34 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at May 20, 2015, 3:24 PM CDT. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
May 20, 2015, 9:34 AM CDT (14:34 UTC)
In effect from
May 20, 2015, 3:24 PM CDT
Expired
May 22, 2015, 1:00 AM CDT
In force
34 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, MO, Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Blairstown (BLRM7).

Action stage
15 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WGUS43 KEAX 201434
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
934 AM CDT WED MAY 20 2015
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-211434-
/O.NEW.KEAX.FL.W.0042.150521T0600Z-150522T0600Z/
/BLRM7.1.ER.150521T0600Z.150521T0600Z.150521T0600Z.UU/
934 AM CDT WED MAY 20 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Big Creek at Blairstown.
* from late tonight to late Thursday night.
* At  9:00 AM Wednesday the stage was 16.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early 
  Thursday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   16.7   Wed 09 AM   20.0 early Thursday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
2 follow-up statements
464 
WGUS83 KEAX 202025
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
325 PM CDT WED MAY 20 2015
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-212025-
/O.EXT.KEAX.FL.W.0042.150520T2024Z-150521T2315Z/
/BLRM7.1.ER.150520T1751Z.150520T1900Z.150520T2315Z.UU/
325 PM CDT WED MAY 20 2015

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Thursday evening.
* At  3:00 PM Wednesday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.3 feet by late
  this afternoon. The river will fall below flood stage this evening.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   20.2   Wed 03 PM   20.3 late this afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
991 
WGUS83 KEAX 211140
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
640 AM CDT THU MAY 21 2015
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

  Platte River near Agency affecting Buchanan County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  Missouri River at Glasgow affecting Chariton...Howard and Saline 
  Counties.
  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.
  Grand River near Brunswick affecting Carroll and Chariton Counties.
  Marais Des Cygnes River at La Cygne affecting Linn County.
  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.
  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.
  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.
  Missouri River at Boonville affecting Cooper and Howard Counties.
  Platte River At Sharps Station affecting Platte County.
  Platte River near Platte City affecting Platte County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-211210-
/O.CAN.KEAX.FL.W.0042.000000T0000Z-150521T2315Z/
/BLRM7.1.ER.150520T1751Z.150520T1900Z.000000T0000Z.UU/
640 AM CDT THU MAY 21 2015

The Flood Warning is cancelled for
  The Big Creek at Blairstown.
* At  6:00 AM Thursday the stage was 19.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river crested below flood stage at 19.8 feet. The 
  river will continue to fall to 17.4 feet by Friday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   19.3   Thu 06 AM   19.4 this morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC033-041-115-117-221140-
/O.CON.KEAX.FL.W.0030.000000T0000Z-150522T1940Z/
/SNZM7.2.ER.150517T2024Z.150519T2100Z.150521T1940Z.NO/
640 AM CDT THU MAY 21 2015

The Flood Warning continues for
  The Grand River near Sumner.
* until Friday afternoon.
* At  5:45 AM Thursday the stage was 28.1 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.4 feet by this
  morning. The river will fall below flood stage this afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   28.1   Thu 06 AM   28.4 this morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-221139-
/O.CON.KEAX.FL.W.0031.000000T0000Z-150523T0636Z/
/BRNM7.1.ER.000000T0000Z.150519T2024Z.150522T0636Z.UU/
640 AM CDT THU MAY 21 2015

The Flood Warning continues for
  The Grand River near Brunswick.
* until late Friday night.
* At  6:36 AM Thursday the stage was 21.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Friday morning.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the grand river near the u.S. Highway 24 bridge about 1 
  mile west of brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19   21.5   Thu 07 AM   21.0 this morning
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$

KSC107-221139-
/O.CON.KEAX.FL.W.0033.000000T0000Z-150522T1315Z/
/LCGK1.1.ER.150518T0702Z.150520T1546Z.150521T1315Z.NO/
640 AM CDT THU MAY 21 2015

The Flood Warning continues for
  The Marais Des Cygnes River at La Cygne.
* until Friday morning.
* At  6:16 AM Thursday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.4 feet by this
  morning. The river will fall below flood stage this morning.
* At 25.0 feet...Low lying farmland and other rural land floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Marais Des Cygnes River
  La Cygne        25   25.1   Thu 06 AM   25.4 this morning
     
&&
  
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483

  

$$

MOC095-107-177-221139-
/O.CON.KEAX.FL.W.0011.000000T0000Z-150524T1300Z/
/NAPM7.1.ER.150517T0943Z.150518T0830Z.150523T1300Z.UU/
640 AM CDT THU MAY 21 2015

The Flood Warning continues for
  The Missouri River at Napoleon.
* until Sunday morning.
* At  6:00 AM Thursday the stage was 18.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   18.1   Thu 06 AM   18.0 this morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-221139-
/O.CON.KEAX.FL.W.0012.000000T0000Z-150525T0000Z/
/WVYM7.1.ER.150517T1505Z.150518T1800Z.150524T0000Z.NO/
640 AM CDT THU MAY 21 2015

The Flood Warning continues for
  The Missouri River at Waverly.
* until Sunday evening.
* At  5:30 AM Thursday the stage was 21.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday evening.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   21.8   Thu 05 AM   21.5 this morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-221139-
/O.CON.KEAX.FL.W.0013.000000T0000Z-150525T0824Z/
/MIAM7.1.ER.000000T0000Z.150519T0055Z.150524T0824Z.NO/
640 AM CDT THU MAY 21 2015

The Flood Warning continues for
  The Missouri River At Miami.
* until late Sunday night.
* At  9:29 AM Wednesday the stage was 21.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   21.3   Wed 09 AM   20.0 this morning
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC041-089-195-221139-
/O.EXT.KEAX.FL.W.0037.000000T0000Z-150524T0600Z/
/GLZM7.2.ER.150518T0812Z.150519T1300Z.150523T0600Z.UU/
640 AM CDT THU MAY 21 2015

The Flood Warning continues for
  The Missouri River at Glasgow.
* until late Saturday night.
* At  5:30 AM Thursday the stage was 25.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* At 25.0 feet...Farmland along the river floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Glasgow         25   25.6   Thu 05 AM   25.4 this morning
     
&&
  
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296

  

$$

MOC053-089-221139-
/O.CON.KEAX.FL.W.0038.000000T0000Z-150524T0959Z/
/BOZM7.1.ER.150518T1018Z.150519T1100Z.150523T0959Z.NO/
640 AM CDT THU MAY 21 2015

The Flood Warning continues for
  The Missouri River at Boonville.
* until late Saturday night.
* At  5:30 AM Thursday the stage was 22.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* At 21.0 feet...Low-lying rural areas along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   22.0   Thu 05 AM   21.8 this morning
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

  

$$

MOC021-211210-
/O.CAN.KEAX.FL.W.0023.000000T0000Z-150522T0627Z/
/AGYM7.2.ER.150517T0930Z.150519T0645Z.150521T0603Z.NO/
640 AM CDT THU MAY 21 2015

The Flood Warning is cancelled for
  The Platte River near Agency.
* At  5:30 AM Thursday the stage was 18.4 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at  1:03 AM Thursday.
* Forecast...The river will continue to fall to 12.6 feet by Friday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   18.4   Thu 05 AM   17.9 this morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC165-221139-
/O.CON.KEAX.FL.W.0024.000000T0000Z-150523T1624Z/
/SSTM7.2.ER.150517T1553Z.150521T1800Z.150522T1624Z.NO/
640 AM CDT THU MAY 21 2015

The Flood Warning continues for
  The Platte River At Sharps Station.
* until Saturday morning.
* At  5:30 AM Thursday the stage was 30.9 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 31.5 feet by this
  afternoon. The river will fall below flood stage late Friday 
  morning.
* At 31.5 feet...The south approach to the Highway B bridge over the 
  Little Platte River is under water due to backwater from the Platte
  River.
* At 30.5 feet...Interurban Road floods about 1.5 miles southeast of 
  Sharps Station.
* At 29.0 feet...Backwater from the Platte River floods Highway KK 
  along the Little Platte River at the location 0.2 miles east of 
  Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   30.9   Thu 05 AM   31.5 this afternoon
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-221139-
/O.CON.KEAX.FL.W.0025.000000T0000Z-150523T1650Z/
/PLCM7.2.ER.150517T1847Z.150521T1800Z.150522T1650Z.UU/
640 AM CDT THU MAY 21 2015

The Flood Warning continues for
  The Platte River near Platte City.
* until Saturday morning.
* At  4:01 PM Wednesday the stage was 23.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.4 feet by this
  afternoon. The river will fall below flood stage late Friday 
  morning.
* At 25.0 feet...Water overtops 1st Street in Tracy, Missouri.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is 
  located 5 miles downstream from Platte City. 300 acres of pasture 
  are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20   23.8   Wed 04 PM   25.4 this afternoon
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$

MOC013-037-083-211210-
/O.CAN.KEAX.FL.W.0043.000000T0000Z-150522T0734Z/
/URHM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
640 AM CDT THU MAY 21 2015

The Flood Warning is cancelled for
  The South Grand River at Urich.
* At  6:15 AM Thursday the stage was 22.0 feet.
* Flood stage is 24.0 feet.
* Forecast...The river crested below flood stage at 23.9 feet. The 
  river will continue to fall to 15.9 feet by Friday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   22.0   Thu 06 AM   21.6 this morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 6:31 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 20, 6:31 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 AM CDT Wed May 20 2015

.DISCUSSION...
Issued at 326 AM CDT WED MAY 20 2015

Widespread rain will track across the entire forecast area from west
to east through much of the morning. Interaction of a 35-kt LLJ and
an elevated boundary near the I-70 corridor is bringing some
frontogenetical enhancement to some of this rain especially around
the I-70 area. It wouldn't be surprising to see a few rumbles of
thunder and a few rainfall amounts as high as one inch across these
areas, otherwise steady rain and rainfall amounts around a half inch
will be the general rule for most of the forecast area. Precipitation
should taper off pretty quickly from west to east later this morning
as isentropic upglide quickly transitions to downglide and the main
upper wave pushes to the east. However, thick low clouds will linger
through the day and keep most areas from getting any warmer than the
lower 50s. These clouds will likely stick around for much of the
night, but if they clear out quickly enough there could be a few
areas of fog.

A period of zonal upper flow will keep things dry for Thursday and
most of Friday, while a large area of high pressure across much of
the Northern and Central U.S. keeps things seasonably cool with highs
in the 60s. This will also keep a surface boundary confined well to
our south across the Gulf Coast states.

Southwest upper flow returns to the region this weekend into early
next week which will bring a return to a wet pattern. Light rain may
make it as far east as eastern KS Friday and Friday night, but will
struggle to make it much further than that as it encounters a
sprawling surface high over the Midwest. This high will gradually
move well to the east by Saturday evening which will allow higher
moisture and rain chances to spread into more of the forecast area.
Better chances for more widespread thunderstorms will arrive Sunday
into Monday when the main upper trough to the west approaches.
Upper-level wind fields don't appear particularly strong during this
time, so any severe weather potential may end up highly dependent on
how unstable the atmosphere can get. Bigger concern may be additional
heavy rain and possible flooding early next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 629 AM CDT WED MAY 20 2015

Back edge of rain will move into western MO over the next hour or so,
and most indications are that ceilings will drop into IFR once the
rain ends. It may take them a while to lift out of IFR, possibly not
until late this afternoon, with gradual improvement into VFR after
dark.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Hawblitzel
AVIATION...Hawblitzel
Hazardous weather outlook, May 19, 12:47 PM CDT, 20 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1247 PM CDT TUE MAY 19 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1247 PM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 RAIN WILL OVERSPREAD THE REGION TONIGHT. RAINFALL AMOUNTS UP TO ONE
 INCH COULD PROLONG ONGOING RIVER FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

 ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVER THE WEEKEND. AT THIS TIME,
 SEVERE WEATHER IS NOT ANTICIPATED.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 9:27 AM CDTRiver Flood WarningEAXBates40 hr
May 20, 3:52 PM CDTRiver Flood WarningEAXBates, Cass, Henry30 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.